# SDR 20000404SH010

- Difficulty date: January 30, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N342PH
- Make and model: Piper PA-34-200
- Aircraft serial: 347350114
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Roller
- Part number: 9538700
- Condition: Worn
- Location: Nlg
- Part time: 7,460 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ROLLER ASSY CAME OUT OF ITS TRACK ASSY DURING RETRACTION CAUSING GEAR UNSAFE CONDITION.  THE NOSE GEAR FAILED ON LANDING.  POSSIBLE CAUSES ARE TOO MUCH PLAY IN THE MOUNTING HARDWARE OF THE STEERING CHANNEL ASSY OR EXCESSIVE GROUND HANDLING OF THE NOSE GEAR.  (X)
